Comparing Models of Mobility
Bibliographic Data
| ID | 5252314 |
|---|---|
| Authors | Joel H Levine (corresponding author) |
| Year | 1978 |
| Volume | 43 |
| Issue | 1 |
| Pages | 118 |
| Publication date | 1978-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0003-1224 • E-ISSN: 1939-8271 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.2307/2094768 |
| OpenAlex | W2322341654 |
| Language | EN |
| Highly cited | No |
|---|